# SDR AWXA200301531

- Difficulty date: December 9, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,346 hours, 772 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D5453003220000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .375 INCH CRACK WAS FOUND ON NR 2 ENGINE PYLON AFT FIXED FAIRING RIB 14 AT PYLON STATION 908.  MAINTENANCE REMOVED AND REPLACED CRACKED NR 2 ENGINE PYLON AFT FIXED FAIRING RIB 14 AT PYLON STATION 908 IAW A319 SRM 51-42-11, FIG 2, 3, & 8, PG 8-10, 12, & 22, AND TABLES 1, 4, 7 5, FIG 8.
